# SDR DALA1204610696

- Difficulty date: January 16, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD CARGO COMPT FRAME DENTED STA 540 AT 24L.  DAMAGED OUT OF LIMITS, RECIEVED PRI 498896-14.
